Back and neck pain caused by Accutane?

Hello, I've been on Accutane for about 17 weeks now and I just noticed that my back is killing me especially at night ... My dose is 20mg which is relatively low I guess, Fatigue is always there but it gets worse around 6pm I usually take the pill around 1pm ! So should I be concerned about the pain I'm experiencing right now it is making me worry and I can't afford that because I'm already pretty depressed. Thanks in advance.

Doctor Answers 1

Accutane and back pain

Thank you for your question. In my experience, some Accutane patients experienced back pain during treatment, and lowering the dose resolved that side effect. You are correct that 20 mg is a low dose, so I highly recommend you consult with your prescribing physician regarding your back pain and Accutane therapy. Take care and good luck.

Las Vegas Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.